Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 326, NWS Wichita, KS

October 6, 2016Allen County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 12:09 AM CDT for Allen County, Woodson County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 12:09 AM CDT (05:09 UTC)
Expired
Oct 6, 2016, 12:43 AM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Allen County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS53 KICT 060509
SVRICT
KSC001-207-060615-
/O.NEW.KICT.SV.W.0326.161006T0509Z-161006T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 115 AM CDT

* AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YATES
  CENTER...MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  IOLA...YATES CENTER...NEOSHO FALLS...PIQUA AND ROSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
      3804 9578 3804 9531
TIME...MOT...LOC 0509Z 226DEG 13KT 3787 9576 

HAIL...1.75IN
WIND...60MPH
 
$$

JAKUB
2 follow-up statements
084 
WWUS53 KICT 060531
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1231 AM CDT THU OCT 6 2016

KSC001-207-060615-
/O.CON.KICT.SV.W.0326.000000T0000Z-161006T0615Z/
WOODSON KS-ALLEN KS-
1231 AM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WOODSON AND NORTHWESTERN ALLEN COUNTIES...

AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
CENTER...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WINDS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IOLA...YATES CENTER...NEOSHO FALLS...PIQUA AND ROSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
      3804 9578 3804 9531
TIME...MOT...LOC 0530Z 288DEG 17KT 3784 9564 

HAIL...1.50IN
WIND...60MPH
 
$$

ES
677 
WWUS53 KICT 060543
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT THU OCT 6 2016

KSC001-207-060551-
/O.CAN.KICT.SV.W.0326.000000T0000Z-161006T0615Z/
WOODSON KS-ALLEN KS-
1243 AM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR WOODSON AND NORTHWESTERN ALLEN
COUNTIES IS CANCELLED...
                
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
      3804 9578 3804 9531
TIME...MOT...LOC 0540Z 226DEG 13KT 3787 9560 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 12:03 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 6, 12:03 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1203 AM CDT THU OCT 6 2016

.SHORT TERM...(This evening and Tonight)
Issued at 214 PM CDT Wed Oct 5 2016

Isolated to widely scattered storms may develop across southeast KS
late this afternoon and evening as a moist and unstable airmass is
progged to creep northward back into the region.  A moderately
unstable airmass coupled with relatively weak mid level lapse rates
and a lack of support on the synoptic scale with subtle 12-hr H5
rises within a broad mid/upper cyclonic flow regime leads to low
confidence in development of strong/severe storms this evening.
Better chances for marginally strong/severe hailers may arrive
tonight as low level moisture transport ramps up across south
central/southeast KS after midnight and maintained mid pops across
much of south central and southeast KS for this scenario. Areas of
fog should become likely across much of central KS where low level
moisture advects into the area after 04-06z.

.LONG TERM...(Thursday through Wednesday)
Issued at 214 PM CDT Wed Oct 5 2016

Storms may be ongoing across much of eastern KS during the morning
hours on Thu. A shortwave trough moving into the Central Plains will
drive a strong cold front south across the area during the afternoon
and evening hours bringing increasing chances for deep moist
convection with strong convergence along the front. The activity is
expected to quickly develop into a squall line with deep layer shear
oriented along the anticipated front. Given steep mid-level lapse
rates/strong deep layer shear and high quality low level moisture,
moderate to strong instability will result in severe storms with
damaging winds and large hail across much of south central and
southeast KS during the evening hours. Veered low level flow ahead
of the fropa is expected to limit the tornado threat.

A stable post-frontal regime will arrive across the area on Friday
and Saturday with dry weather conditions and below normal
temperatures. More seasonable temperatures will return on Sunday
into early next week with low probabilities for showers and storms
as a couple of shortwave troughs emerge from the Rockies.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1203 AM CDT Thu Oct 6 2016

Clusters of TSRA that dvlpd in SE KS ~03Z SE of a NE-SW oriented
stationary front cont to move NE ~25KTS. For now have assigned
"VCTS" to KCNU but further TSRA movg NE from NC OK warrant a
"TEMPO" assignment to the terminal for much of the night. The Nrn
OK TSRA also warrant VCTS assignment to KICT. Areas of BR/FG are
still lkly acrs primarily Cntrl KS thru ~06/14Z NW of the front
but w/ the front undergoing warm frontogenesis all of Cntrl KS
would then scour. TSRA wl redvlp acrs much of the region Thu Aftn
& may be svr. Later issuances wl provide details.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    65  84  48  65 /  40  50  50  10
Hutchinson      61  82  45  65 /  30  30  20  10
Newton          63  80  45  64 /  40  50  40  10
ElDorado        65  82  47  65 /  50  50  70  10
Winfield-KWLD   67  85  50  65 /  50  50  70  10
Russell         54  72  39  65 /  20  20  10   0
Great Bend      55  75  40  66 /  10  10  10   0
Salina          60  79  42  65 /  20  30  20   0
McPherson       61  80  43  65 /  30  30  20  10
Coffeyville     69  86  53  66 /  40  40  80  30
Chanute         67  84  51  64 /  50  60  80  20
Iola            67  83  50  64 /  60  60  80  10
Parsons-KPPF    68  85  52  66 /  50  50  80  20

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...EPS
Hazardous weather outlook, Oct 5, 10:22 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED OCT 5 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-070330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1022 PM CDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE DIME-SIZED HAIL ACROSS SOUTHEAST
KANSAS. COVERAGE WILL EXPAND AS THE NIGHT PROGRESSES ACROSS MUCH OF
THE AREA WITH HAIL AS LARGE AS NICKELS BEING THE PRIMARY THREAT.
LOCALLY HEAVY RAINS AND GUSTY WINDS FROM 40 TO 50 MPH MAY ALSO
OCCUR.

AREAS OF FOG WILL DEVELOP IN PARTS OF CENTRAL AND SOUTH-CENTRAL
KANSAS AS THE NIGHT PROGRESSES...REDUCING VISIBLITIES TO AROUND 1
MILE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHEAST ADVANCING
COLD FRONT THURSDAY AFTERNOON AND EVENING. HALF DOLLAR-SIZED HAIL
WOULD INITIALLY BE THE PRIMARY THREAT...WITH DAMAGING 60 TO 70 MPH
WINDS BECOMING THE PRIMARY THREAT AS THE THUNDERSTORMS QUICKLY
DEVELOP INTO A SQUALL LINE LATER THURSDAY EVENING. HEAVY RAIN IS
ALSO POSSIBLE ACROSS MUCH OF THE AREA THURSDAY AFTERNOON AND
THURSDAY
EVENING.

A FEW THUNDERSTORMS MAY RETURN TO THE FORECAST EARLY NEXT WEEK BUT
STRONG OR SEVERE STORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Oct 5, 9:33 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT WED OCT 5 2016

KSZ099-060300-
MONTGOMERY KS-
933 PM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1000 PM CDT

* AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR INDEPENDENCE...MOVING NORTH AT
  25 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  INDEPENDENCE...CHERRYVALE...BOLTON...SYCAMORE...
  ELK CITY STATE PARK...INDEPENDENCE AIRPORT AND ELK CITY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3716 9588 3739 9575 3739 9572 3726 9552
      3724 9552 3708 9571
TIME...MOT...LOC 0233Z 199DEG 22KT 3717 9574

DARMOFAL
Special weather statement, Oct 5, 9:56 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED OCT 5 2016

KSZ095-060330-
WILSON KS-
956 PM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WILSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1030 PM CDT

* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER FREDONIA...MOVING NORTHEAST AT
  40 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA...BENEDICT AND NEW ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3744 9588 3754 9597 3755 9596 3773 9579
      3774 9577 3762 9555
TIME...MOT...LOC 0255Z 218DEG 33KT 3756 9586

DARMOFAL
Special weather statement, Oct 5, 10:40 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED OCT 5 2016

KSZ070-094-060415-
ELK KS-GREENWOOD KS-
1040 PM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  SOUTH CENTRAL GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1115 PM CDT

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF HOWARD...MOVING
  NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HOWARD...SEVERY...CLIMAX...PIEDMONT...
  FALL RIVER LAKE AND FALL RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3749 9652 3750 9653 3781 9621 3754 9600
      3738 9638
TIME...MOT...LOC 0340Z 216DEG 30KT 3748 9642

DARMOFAL
Special weather statement, Oct 5, 11:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1159 PM CDT WED OCT 5 2016

KSZ071-060530-
WOODSON KS-
1159 PM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1230 AM CDT

* AT 1157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR YATES CENTER...MOVING NORTHEAST
  AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YATES CENTER...ROSE AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3773 9580 3773 9584 3785 9596 3804 9572
      3804 9566 3783 9554
TIME...MOT...LOC 0459Z 225DEG 27KT 3783 9583

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:33 PM CDTSpecial Weather StatementICTMontgomery27 min
Oct 5, 9:56 PM CDTSpecial Weather StatementICTWilson34 min
Oct 5, 10:40 PM CDTSpecial Weather StatementICTElk35 min
Oct 5, 11:59 PM CDTSpecial Weather StatementICTWoodson31 min
Oct 6, 12:17 AM CDTSpecial Weather StatementICTSumner28 min
Oct 6, 1:38 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell8 hr
Oct 6, 2:11 AM CDTSpecial Weather StatementICTChautauqua, Elk49 min
Oct 6, 3:00 AM CDTSpecial Weather StatementICTChautauqua, Cowley45 min
Oct 6, 3:39 AM CDTSpecial Weather StatementICTLabette, Montgomery66 min
Oct 6, 4:29 AM CDTAreal Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more32 hr
Oct 6, 7:22 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Oct 6, 8:29 AM CDTRiver Flood WarningICTLabette, Neosho4 days
Oct 6, 10:49 AM CDTFlood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more16 hr
Oct 6, 10:52 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson6 hr
Oct 6, 11:16 AM CDTSpecial Weather StatementICTLabette29 min
Oct 6, 11:57 AM CDTTornado Warning Tornado observedICTLabette18 min
Oct 6, 1:11 PM CDTRiver Flood WarningICTCherokee, Labette5 days
Oct 6, 2:01 PM CDTSpecial Weather StatementICTCowley29 min
Oct 6, 2:03 PM CDTRiver Flood WarningICTMontgomery39 hr
Oct 6, 2:08 PM CDTSevere Thunderstorm WarningICTCowley67 min
Oct 6, 2:12 PM CDTTornado WarningICTCowley48 min
Oct 6, 2:28 PM CDTSevere Thunderstorm WarningICTButler, Greenwood24 min
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen48 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen, Neosho66 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTNeosho3 days
Oct 6, 2:47 PM CDTTornado WarningICTCowley43 min
Oct 6, 3:08 PM CDTTornado WarningICTChautauqua, Cowley, Elk52 min
Oct 6, 3:18 PM CDTSevere Thunderstorm WarningICTElk, Greenwood57 min
Oct 6, 3:24 PM CDTSevere Thunderstorm WarningICTCowley36 min
Oct 6, 3:29 PM CDTTornado WarningICTCowley46 min
Oct 6, 3:32 PM CDTSpecial Weather StatementICTWoodson28 min
Oct 6, 3:46 PM CDTSevere Thunderstorm WarningICTSumner59 min
Oct 6, 4:10 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson42 min
Oct 6, 4:17 PM CDTTornado Warning Tornado observedICTSaline28 min
Oct 6, 4:23 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood67 min
Oct 6, 4:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Oct 6, 4:41 PM CDTSevere Thunderstorm WarningICTCowley, Sumner49 min
Oct 6, 4:44 PM CDTSevere Thunderstorm WarningICTSaline23 min
Oct 6, 5:10 PM CDTAreal Flood WarningICTAllen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more18 hr
Oct 6, 5:15 PM CDTSevere Thunderstorm WarningICTHarper45 min
Oct 6, 5:20 PM CDTSpecial Weather StatementICTKingman25 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson25 min
Oct 6, 5:27 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood40 min
Oct 6, 5:33 PM CDTSevere Thunderstorm WarningICTAllen57 min
Oct 6, 5:38 PM CDTTornado WarningICTAllen, Woodson52 min
Oct 6, 5:46 PM CDTFlash Flood WarningICTAllen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more6 hr
Oct 6, 5:53 PM CDTWind AdvisoryICTBarton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more3 hr
Oct 6, 6:07 PM CDTSpecial Weather StatementICTChase, Sedgwick, Sumner23 min
Oct 6, 6:10 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood65 min
Oct 6, 6:14 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion17 min
Oct 6, 6:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner13 min
Oct 6, 6:39 PM CDTSpecial Weather StatementICTButler, Cowley, Greenwood36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.